Dilation of a family of g-frames

Document Type: Research Paper

Author

Department of Mathematics, Faculty of Mathematical Sciences, University of Mohaghegh Ardabili, Ardabil, Islamic Republic of Iran

Abstract

In this paper, we first discuss about canonical dual of g-frame ΛP = {ΛiP B(H, Hi) : i I}, where Λ = {Λi B(H, Hi) : i I} is a g-frame for a Hilbert space H and P is the orthogonal projection from H onto a closed subspace M. Next, we prove that, if Λ = {Λi B(H, Hi) : i I} and Θ = {Θi B(K, Hi) : i I} be respective g-frames for non zero Hilbert spaces H and K, and Λ and Θ are unitarily equivalent (similar), then Λ and Θ can not be weakly disjoint. On the other hand, we study dilation property for g-frames and we show that two g-frames for a Hilbert space have dilation property, if they are disjoint, or they are similar, or one of them is similar to a dual g-frame of another one. We also prove that a family of g-frames for a Hilbert space has dilation property, if all the members in that family have the same deficiency.

Keywords


[1] M. R. Abdollahpour: Dilation of dual g-frames to dual g-Riesz bases, Banach J. Math. Anal. in press.
[2] M. R. Abdollahpour and F. Bagarello, On some properties of g-frames and g-coherent states, Nuovo Cimento
Soc. Ital. Fis. B, 125(11) (2010), 1327–1342.
[3] M. R. Abdollahpour and A. Najati, Besselian g-frames and near g-Riesz bases, Appl. Anal. Discrete Math., 5
(2011), 259-270.
[4] M. R. Abdollahpour and A. Najati, g-Frames and Hilbert-Schmidt operators, Bull. Iran. Math. Soc., 37(4)
(2011), 141-155.
[5] P. G. Casazza, D. Han and D. R. Larson, Frames for Banach spaces, Contemp. Math., 247(1999), 149–182.
[6] O. Christensen, An Introduction to Frame and Riesz Bases, Birkhauser 2002.
[7] D. Han and D. R. Larson, Frames, bases and group representations, Mem. Amer. Math. Soc., 147(697)(2000).
[8] A. Najati, M. H. Faroughi and A. Rahimi, G-frames and stability of g-frames in Hilbert spaces, Methods Func. Anal. Topology, 4(2008), 271–286.
[9] W. Sun, G-frames and G-Riesz bases, J. Math. Anal. Appl., 322 (2006), 437–452.